Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Fears in childhood leading to anxiety - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Doctor :   Hi
Doctor :   hi
User :   hello sir
Doctor :please proceed with your query
User :   for past few days i am feeling high anxiety
Doctor :   ok
User :   as soon as i wake up
User :   till i get back to sleep
Doctor :   ok
Doctor :   please proceed
User :   last year i was in mild depression due to some personal reasons and i took a medication for one month or so and then abandoned since i felt becoming normal again
Doctor :   ok
Doctor :   may i ask you a few relevant questions so that I help you better?
User :   sure
Doctor :   can i know your age?
User :   26
Doctor :   ok, would you like to share with me the concern of your depression and when did you se a doctor for the same?
User :   there were several reasons
Doctor :   ok
Doctor :   did you see psychiatrist and what medications were you taking ?
User :   1. there was recession and fear of losing jobs was everywhere
Doctor :   ok, when was this, i mean , which year?
User :   yes i consulted a psychitrist... she advised me fludac 10mg and trika for occasional anxiety
Doctor :   ok thats fine, which year was this ?
User :   i think it was last to last year when there was global recession
Doctor :   ok, you took the tablets for how long and did you go for follow up to the doctor
User :   yes 2009
User :   i took tablest for 40-45 days and then i stopped taking them because i felt the tablets were making me dependent on them and also i believe i was behaving like having no feelings
User :   no reaction to anything right or wrong
Doctor :   ok
Doctor :   after this , did you have similar problems of anxiety again soon or has it started now?
User :   not soon but it has started now recently since i have joined studies again part-time...other reasons for depression were bomb blasts in delhi which made me fearful of going into pubic
Doctor :   are you put up in Delhi or witnessed the blasts there?
User :   i am in delhi.. i didnt see the blasts live but on tv
User :   the blasts were at places where i have been visiting quite frequently
Doctor :   may i ask you if you had some fears in childhood as well?
User :   yes, fear from snakes, darkness, water but not now
Doctor :   ok
Doctor :   now apart from your part time studies, any other thinks worrying you constantly?
User :   part time studies keep me busy and i enjoy doing that... what worries me is relationship
User :   and my job
Doctor :   ok
User :   a friend of mine said those medicines are backfirng now
Doctor :   anxiety in the sense, can you elaborate what symptoms do you get, chest pain , palpitations, etc?
User :   palpitations, restlessness, willingness to sleep always, may be pain in lower back is also due to same, i never feel free mind.. always occupied
Doctor :   how is your sleep? do you get sleep or find it difficult?
User :   sleep is not difficult
User :   but i dont feel fresh when i wake up... the moment i wake up i feel my head strained
Doctor :   ok
User :   with pain both the sides of head...
Doctor :   apart from this, now do you feel you have fear of social situations, public, crowd , etc?
User :   no not at all.... but i have become short tempered and i cannot control my anger sometimes.. it continues to grow till i close my eyes and try to sleep for a while
Doctor :   i mean are the palpitations present all the time or only in specific situations?
User :   i feel it all the time while i sit in the office
User :   when i move out in fresh air i feel better
Doctor :   ok

Doctor :   have you done a general examination and checked your blood pressures recently?
User :   may be 3-4 months back... it was normal then
Doctor :   ok
Doctor :   i would like to tell you that this is more a generailsed anxiety
User :   ok
Doctor :   you must need a consultation
Doctor :   from the doctor
Doctor :   and need medicines, but want to tell you that, these drugs will help you
User :   can you advise someone in delhi whom to go to ?
Doctor :   yes, we will do it
Doctor :   may i know your location in delhi
User :   i am working in gurgaon
Doctor :   ok
Doctor :   can you verify your no?
User :   contact number
Doctor :   yes
User :   yes it is
Doctor :   ok , our customer care team will get back to you wtih details now
User :   ok one question i want to ask you
Doctor :   did i answer your questions?
Doctor :   yes, please go ahead
User :   is it right that if not taken for full period, these medicines backfire and may cause damage to mental health ?
Doctor :   these medicines will help you, if taken in right dose and going for follow up regularly
Doctor :   the doctor will taper the dose and finally stop it
Doctor :   no they will not cause any mental effects later after stopping it with doctor supervision
User :   ok thanks a lot
Doctor :   thanks for consulting me
Doctor :   pleasure here
Doctor :   our team will call you soon
User :   ok thanks again
User :   bye
Doctor :   thanks for consulting me
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor